Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On Ree's series of simple groups


Author: Harold N. Ward
Journal: Bull. Amer. Math. Soc. 69 (1963), 113-114
DOI: https://doi.org/10.1090/S0002-9904-1963-10885-X
MathSciNet review: 0141707
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung, Math. Z. 63 (1956), 406-444. MR 75953
  • 2. R. Brauer, Zur Darstellungstheorie der Gruppen endlicher Ordnung. II, Math. Z. 72 (1959), 25-46. MR 108542
  • 3. R. Brauer, On blocks of representations of finite groups, Proc. Nat. Acad. Sci. 47 (1961), 1888-1890. MR 133374
  • 4. R. Brauer, Investigations on groups of even order. I, Proc. Nat. Acad. Sci. 47 (1961), 1891-1893. MR 133375
  • 5. R. Ree, A family of simple groups associated with the simple Lie algebra of type (G2), Bull. Amer. Math. Soc. 66 (1960), 508-510. MR 125154
  • 6. R. Ree, A family of simple groups associated with the simple Lie algebra of type (G2), Amer. J. Math. 83 (1961), 432-462. MR 138680


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10885-X

American Mathematical Society